Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Composition operators in Orlicz spaces
Harbin University of Science and Technology.
Adam Mickiewicz University, Poznan.
University of Jammu.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2004 (English)In: Journal of the Australian Mathematical Society, ISSN 1446-7887, E-ISSN 1446-8107, Vol. 76, no 2, 189-206 p.Article in journal (Refereed) Published
Abstract [en]

Composition operators Cτ between Orlicz spaces L (Ω, Σ, μ) generated by measurable and nonsingular transformations τ from Ω into itself are considered. We characterize boundedness and compactness of the composition operator between Orlicz spaces in terms of properties of the mapping τ, the function and the measure space (Ω, Σ, μ). These results generalize earlier results known for Lp-spaces.

Place, publisher, year, edition, pages
2004. Vol. 76, no 2, 189-206 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8729DOI: 10.1017/S1446788700008892Local ID: 7431d3a0-aa36-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-8729DiVA: diva2:981667
Note
Validerad; 2004; 20070122 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(121 kB)15 downloads
File information
File name FULLTEXT01.pdfFile size 121 kBChecksum SHA-512
0417f317d14562208836a0f8d56de1e6cc817334dcd193071279b3076c136d9602d698a1187828dd830637ab7e9b6ec4c7c5627eadac5d8fba2dfa1402b7da60
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of the Australian Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 15 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf